# SDR DALA1169941503

- Difficulty date: December 9, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 89,289 hours, 17,855 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON REWORK IAW ERA 389666-14.
